# SDR SWAA2022072734897

- Difficulty date: July 24, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 26,084 hours, 11,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY AND FLIGHT DECK EMERGENCY LIGHTS INOP / [01] REMOVED AND REPLACED FWD ENTRY AND FLIGHT DECK EMERGENCY BATTERY PACK REF AMM 33-51-06 OPS CHECK GOOD
